Listen

Publications in journals

  • JAUME CASASNOVAS, JOAN TORRENS., "AN AXIOMATIC APPROACH TO THE FUZZY CARDINALITY OF FINITE FUZZY SETS", "Fuzzy Sets and Systems", Volume 133, Issue 2, Pages 193-209, 2003. Paper.
  • JAUME CASASNOVAS, JOAN TORRENS., "SCALAR CARDINALITIES OF FINITE FUZZY SETS FOR T-NORMS AND T-CONORMS", "International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems", Volume 11, Issue 5, Pages 599-614, 2003. Paper.
  • Martín, J.,Mayor, G.y Torrens, J., "On locally internal monotonic operations", "Fuzzy Sets and Systems", Volume 137, Pages 27-42, 2003. Paper.
  • Mas, M.; Monserrat, M.; Torrens, J., "On Bisymmetric Operators on a Finite Chain", "IEEE Transactions on Fuzzy Systems", Volume 11, Issue 5, Pages 647-651, 2003. Paper.
  • Ruiz, D.; Torrens, J., "Distributive Idempotent Uninorms", "International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems", Volume 11, Issue 4, Pages 413-428, 2003. Paper.